| Catalog Number |
NAT024 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.A supplemental report will be provided after completion.Reference mfr no: 1221359-2022-03373.
Event or Problem Description
The customer reported an issue with the id now instrument and the results that are being printed for two patients.This mfr.Report addresses patient two (2) of two (2).As per the customer testing was performed on id now instrument on a unknown date, generated a negative result on the instrument and printed a positive result which were not the same.Customer confirmed the id's matched the patient on the instrument and the printed results.Repeat testing was not performed.No additional patient information, including treatment and outcome, was provided.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the investigation conclussion to the previously reported event.Technical service confirmed that the instrument was connected to rals link.The customer later on stated the issue has been resolved and will not be sending in needed information.Issue resolved and no further action required.The product will continue to be monitored and tracked.